Skip to main content
A Few Weight Systems Arising from Intersection Graphs
Michigan Mathematical Journal
  • Blake Mellor, Loyola Marymount University
Document Type
Publication Date
Publisher Statement

Permission has been granted by the Department of Mathematics at the University of Michigan to supply this article for educational and research purposes. More info can be found about the Michigan Mathematical Journal at © 2016 Regents of the University of Michigan

Citation Information
Mellor, Blake. “A few weight systems arising from intersection graphs,” Michigan Math. J., vol. 51, no. 3, 2003, pp. 509-536.